Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reflexivity of tensor products of linear transformations


Authors: Wing Suet Li and Elizabeth Strouse
Journal: Proc. Amer. Math. Soc. 123 (1995), 2021-2029
MSC: Primary 47A15; Secondary 47A80, 47D99
MathSciNet review: 1215202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A and B be linear transformations on finite-dimensional Hilbert space. We characterize the reflexivity of $ A \otimes B$ in terms of certain characteristics of A and B.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47A80, 47D99

Retrieve articles in all journals with MSC: 47A15, 47A80, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1215202-2
Keywords: Tensor product, reflexivity
Article copyright: © Copyright 1995 American Mathematical Society